# SDR FDEA201903120573

- Difficulty date: March 12, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 49,866 hours, 26,781 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A2783161500400
- Condition: Worn
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O FROM KBFM, SELECTED GEAR HANDLE TO RETRACT (SYS2) AND GREEN SYSTEM HYDRAULIC PRESSURE LO LIGHTS CAME ON. HYDRAULIC QUANTITY WENT TO ZERO, COMPLIED WITH ECAM AND QRH. HAND CRANK GEAR, 3 DOWN, NORMAL LANDING. INSTALLED NOTCH FLAP ACTUATOR REF MM 27-88-15-04, OPS AND LEAK CHECK GOOD. REPLACED BOTH HYDRAULIC LINES TO ACTUATOR DUE TO DAMAGE, REPLACED BY PART A2783161500400 AND PART A2783161500500 AND NOTCH FLAP ACTUATOR PART #747892-302 SERIAL # 130.
